# SDR IPXA2018090733667

- Difficulty date: August 18, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 87,905 hours, 15,603 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Seal
- Part number: ARC06611
- Condition: Torn
- Location: Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING FLAP PANEL 535AL SEAL IS TORN. REPAIRED TORN LT WING FLAP PANEL 535AL SEAL IAW EA 011-5754-01-A7453 REV I/R AND EO MD11-5750-69819-A. (MINOR)
